# SDR CA140707009

- Difficulty date: July 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 25,064 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE AT FL390, ACFT LOST ENTIRE AUTO-PILOT, AND PITCH TRIM CAPABILITIES.  ACFT DECLARED A "PAN PAN" WITH ATC.  ACFT MAINTAINED ALTITUDE WITH FAILURE +/- 100FT.  ATC BLOCKED AIRSPACE BETWEEN FL390-370.   FIM TASK 27-43-00-810-801-A CARRIED OUT, FAULTS CLEARED.  MOC HSTA MOTOR CHANNEL 1 REPLACED IAW AMM 27-43-03-400-801-A AND REPLACED CHANNEL 1 RESOLVER IAW 27-41-01-000-802-A. SYSTEMS TESTED SERVICEABLE.
